Hiv and paralysis
Jun 20, 2011
I started the arv's and after that lost movement of my legs,is there any connection between the two?
Response from Dr. Henry
Rarely would an immune reconstitution reaction or drug side effect cause leg paralysis after starting effective antiretroviral therapy for HIV infection. More often there would be another AIDS or non-AIDS condition contributing that needs urgent assessment/treatment if problem persists/worsens. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long After Exposure Can A Hepatitis C Test Be Positive?
- Will Herpes Ever Go Away?
- What Kind Of Blood Test Do You Use For Herpes?
- What Does A Herpes Rash On The Face Look Like?
- What Can Hpv Be Mistaken For In Women?
- Time Frame After Contracting Herpes Before It Shows Up On An Std Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.